Open Access
Translator Disclaimer
July 2002 Remarks on deviation inequalities for functions of infinitely divisible random vectors
Christian Houdré
Ann. Probab. 30(3): 1223-1237 (July 2002). DOI: 10.1214/aop/1029867126

Abstract

We obtain deviation inequalities for some classes of functions of infinitely divisible random vectors having finite exponential moments.

Citation

Download Citation

Christian Houdré. "Remarks on deviation inequalities for functions of infinitely divisible random vectors." Ann. Probab. 30 (3) 1223 - 1237, July 2002. https://doi.org/10.1214/aop/1029867126

Information

Published: July 2002
First available in Project Euclid: 20 August 2002

zbMATH: 1017.60018
MathSciNet: MR1920106
Digital Object Identifier: 10.1214/aop/1029867126

Subjects:
Primary: 62C20 , 62G07
Secondary: 41A25 , 60G70

Keywords: concentration of measure phenomenon , Deviation inequalities , Infinite divisible random vectors , Lipschitz functions

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.30 • No. 3 • July 2002
Back to Top